# SDR SWAA2021031755288

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 18,176 hours, 8,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AISLE EXIT SIGN MISSING A LENSE / INSTALLED NEW EMER EXIT LENS AT MID CABIN CEILING AFT SIDE REF MM 33-51-01
